# SDR TWAA9743001

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - FLT 677 - DURING CRUISE, CABIN EMERGENCY ESCAPE PATH LIGHTING ILLUMINATED.  REMOVED AND REPLACED BATTERY PACK, MFG PN 5822-2, MANUFACTURED BY LUMINESCENT SYSTEMS, INC.  OPERATIONAL CHECK NORMAL.  CHECK C - 9-5-96 - STL.  (X)
